Drift-anisotropy instability of the ring current
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 332-335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a16,
author = {O. A. Pokhotelov and Yu. M. Nezlina and V. A. Pilipenko},
title = {Drift-anisotropy instability of the ring current},
journal = {Doklady Akademii Nauk},
pages = {332--335},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a16/}
}
O. A. Pokhotelov; Yu. M. Nezlina; V. A. Pilipenko. Drift-anisotropy instability of the ring current. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 332-335. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a16/